# SDR IPXA2017012313147

- Difficulty date: December 29, 2016
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Part number: NRB6027512BS
- Part serial: 012
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGHT WING NUMBER 3 SLAT, NUMBER 6 TRACK LOWER LUG CHAFED AT XOS 429. REPAIRED NOTED CHAFE DAMAGE PER EA 011-5754-01-A6557 REV IR AND UPS EO MD11-5750-62892-A (MINOR)
